1. Ryan Naylor Ryan Naylor United States says:

    I noticed tinnitus 2-3 days after my first Pfizer shot in April '21. Hoped it would go away but never did. Mentioned it to the nurse when I got my second shot, and the side effect was new to her. It's gotten worse in the past month or so... really piercing. Would have never gotten the vaccine if I knew this was a side effect. Pfizer should pay for rTMS treatment.

    • Akina Sasaki Akina Sasaki Canada says:

      Pfizer should 100% pay for rTMS treatment! My husband contracted severe tinnitus after never experiencing it in his life, exactly two weeks after he received the first Pfizer dose (Oct 2021). After trying to get an exemption for the second dose (he needed to travel overseas to attend his father's funeral but couldn't board a plane due to restrictions), our provincial health authority responded back with a wonderful letter saying, "Sorry but there's no correlation to Pfizer and tinnitus so we suggest getting your second dose right away." With zero support from doctors and pro-vax friends and family, it turned his world upside down. He couldn't sleep for three months, and almost quit his job. After seeing doctors and ENT specialists who couldn't help him he eventually learned to "manage" it. He still hears it to this day as it hasn't stopped, 11 months later.

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.
Post a new comment
Post